# SDR SWIA201541326

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 34,236 hours, 30,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT FWD EMERGENCY EXIT DOOR LOWER SILL COVER PLATE ASSY, REPLACED COVER PLATE ASSY IAW SRM.
